Volume 33, Number 4
Previous Issue Next Issue

Jinkui Liu & Shengjie Li

10.4208/jcm.1412-m4494

J. Comp. Math., 33 (2015), pp. 341-355.

Preview Purchase PDF 8 5605 Abstract

Kai Liu & Xinyuan Wu

10.4208/jcm.1502-m2014-0082

J. Comp. Math., 33 (2015), pp. 356-378.

Preview Purchase PDF 6 5558 Abstract

Junjie Wang

10.4208/jcm.1502-m4400

J. Comp. Math., 33 (2015), pp. 379-395.

Preview Purchase PDF 5 5996 Abstract

Yonghong Ren, Fangfang Guo & Yang Li

10.4208/jcm.1503-m2014-0044

J. Comp. Math., 33 (2015), pp. 396-414.

Preview Purchase PDF 4 5921 Abstract

Heng Mao

10.4208/jcm.1503-m2014-0134

J. Comp. Math., 33 (2015), pp. 415-427.

Preview Purchase PDF 5 5308 Abstract

Xin Li

10.4208/jcm.1504-m4493

J. Comp. Math., 33 (2015), pp. 428-442.

Preview Purchase PDF 8 5332 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard